Recently posted articles · Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Partners / Support us: Casino

Mathematical Research Letters

Volume 18, Issue 4, July 2011

Hodge Groups of Certain Superelliptic Jacobians II
Jiangwei Xue
Math. Research Letters pp. 579-590
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Faber Polynomials And Poincaré Series
Ben Kane
Math. Research Letters pp. 591-611
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Sharp Geometric Maximum Principles for Semi-Elliptic Operators with Singular Drift
Ryan Alvarado, Dan Brigham, Vladimir Maz'ya, Marius Mitrea, and Elia Ziadé
Math. Research Letters pp. 613-620
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Computing Node Polynomials for Plane Curves
Florian Block
Math. Research Letters pp. 621-643
Abstract, references and article information
Retrieve article in:  Full-Text PDF

An Improvement to Lagutinskii–Pereira Integrability Theorem
J. R. Maurício Corrêa
Math. Research Letters pp. 645-661
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Moduli of weighted pointed stable curves and log canonical models of $\Mg{g,n}$
Maksym Fedorchuk
Math. Research Letters pp. 663-675
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Derived Resolution Property for Stacks, Euler Classes and Applications
Yi Hu and Jun Li
Math. Research Letters pp. 677-690
Abstract, references and article information
Retrieve article in:  Full-Text PDF

On an Application of Guth–Katz Theorem
Alex Iosevich, Oliver Roche-Newton and Misha Rudnev
Math. Research Letters pp. 691-697
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Ideles in Higher Dimension
Moritz Kerz
Math. Research Letters pp. 699-713
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Identifying the Canonical Component for the Whitehead Link
Emily Landes
Math. Research Letters pp. 715-731
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Sequences of LCT-Polytopes
Anatoly Libgober and Mircea Mustaţă
Math. Research Letters pp. 733-746
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Oeljeklaus–Toma Manifolds Admitting No Complex Subvarieties
Liviu Ornea and Misha Verbitsky
Math. Research Letters pp. 747-754
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Estimating Complex Eigenvalues of Non-Self Adjoint Schrödinger Operators via Complex Dilations
Jeffrey H. Schenker
Math. Research Letters pp. 755-765
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Extensions of the Stein–Tomas Theorem
Jong-Guk Bak and Andreas Seeger
Math. Research Letters pp. 767-781
Abstract, references and article information
Retrieve article in:  Full-Text PDF

A Remark on Zak's Theorem on Tangencies
José Carlos Sierra
Math. Research Letters pp. 783-789
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Local Gagliardo–Nirenberg Estimates for Elliptic Systems of Vector Fields
J. Hounie and T. Picon
Math. Research Letters pp. 791-804
Abstract, references and article information
Retrieve article in:  Full-Text PDF 1 Full-Text PDF 2

On the Classification of Geometric Families of Four-Dimensional Galois Representations
Luis Dieulefait and Núria Vila
Math. Research Letters pp. 805-814
Abstract, references and article information
Retrieve article in:  Full-Text PDF